# SDR YENA20150513114

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 10,452 hours, 6,611 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION, SHEAR CLIP FRAME 88 BETWEEN STR 27R & 28R.  BLENDED TO EVALUATE CORROSION ON BOTTOM INBD AFT SIDE OF SHEAR CLIP REF SRM 51-10-03. MEASURED CORROSION FROM AFT INBD EDGE AT 1.5" X 1" X 100 PERCENT MATERIAL LOSS.  SHEAR CLIP NEEDS REPLACEMENT. R & R CORRODED SHEAR CLIP REF SRM 51-41-01;51-41-02. LOCATED AND DRILLED NEW SHEAR CLIP REF SRM 51-40-02. INSTALLED NEW SHEAR CLIP REF SRM 51-41-01 & 51-41-02. EDGE SEALED NEW SHAER CLIP REF SRM 51-21-02. TOP COATED FASTENERS. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
